MAUDE Adverse Event Report: KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC

KARL STORZ ENDOVISION VIDEO URETERO-RENOSCOPE FLEX-XC
Model Number 11278VS
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The affected device has been requested by the manufacturer.The device has not yet returned for investigation.The event is filed under internal karl storz complaint id: (b)(4).
 
Event or Problem Description
It was reported that the flexible ureteroscope would not connect to the video stack during procedure.An image was displayed for approximately 10-15 seconds before intermittently shutting off.The surgeon attempted to use the ureteroscope again, at which point the image remained stable and the device functioned without interruption.The procedure continued and was completed without any further issues.No negative impact in state of health reported.

Brand Name
VIDEO URETERO-RENOSCOPE FLEX-XC
Common Device Name
VIDEO URETERO-RENOSCOPE FLEX-XC
Manufacturer (Section D)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton MA 01507
Manufacturer (Section G)
KARL STORZ ENDOVISION
91 carpenter hill road
charlton, ma 01507
GM   01507
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key25696406
Report Number1221826-2026-01502
Device Sequence Number18502570
Product Code FGB
UDI-Device Identifier04048551344408
UDI-Public04048551344408
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K141250
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11278VS
Device Catalogue Number11278VS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/29/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2026
Initial Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown